Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I take it differin is supposed to make layers of skin peel off? :confused: Ive only been back on it for about a week, and if i run my nail down my cheek t he skin just breaks up and peels off. Is there anyway to properly get rid of this skin, other than rubbing quite vigorously with a face cloth?

Share this post


Link to post
Share on other sites

Ive used differin before and have just been prescribed it for the next month prior to accutane - it didnt make my skin as bad as that, in fact i didnt really notice my skin peeling.... are u just using it once a day?

U could try gently exfoliating with baking soda, its really fine and lots of ppl have good results with it....

Share this post


Link to post
Share on other sites

How much are you using? Are you using any other medicated products on your skin? It hasn't made me peel. It does dry me out a bit and makes the texture of my skin looked kinda slagged (and is giving me an unpleasant IB on my chin!). Are you moisturizing?

Share this post


Link to post
Share on other sites

How much are you using? Are you using any other medicated products on your skin? It hasn't made me peel. It does dry me out a bit and makes the texture of my skin looked kinda slagged (and is giving me an unpleasant IB on my chin!). Are you moisturizing?

yeh im using the solution form of erythromycin called stiemcyline - perhaps that is whats doing the damage. Yeh i moisurise as well when required.

Share this post


Link to post
Share on other sites

How much are you using? Are you using any other medicated products on your skin? It hasn't made me peel. It does dry me out a bit and makes the texture of my skin looked kinda slagged (and is giving me an unpleasant IB on my chin!). Are you moisturizing?

yeh im using the solution form of erythromycin called stiemcyline - perhaps that is whats doing the damage. Yeh i moisurise as well when required.

Whats an IB?

You should only be putting about teh size of a pea on ur finger to put on ur face johnny boy

Share this post


Link to post
Share on other sites

How much are you using? Are you using any other medicated products on your skin? It hasn't made me peel. It does dry me out a bit and makes the texture of my skin looked kinda slagged (and is giving me an unpleasant IB on my chin!). Are you moisturizing?

yeh im using the solution form of erythromycin called stiemcyline - perhaps that is whats doing the damage. Yeh i moisurise as well when required.

Whats an IB?

You should only be putting about teh size of a pea on ur finger to put on ur face johnny boy

IB = the dreaded retinoid initial breakout.

Share this post


Link to post
Share on other sites

I get dry patches occasionally.

Get rid of the peeling bits with a face cloth, moisturise, use the differin really sparingly and make sure that when you put it onto your face that you don't always do the same spot, as that bit gets more than the rest of your face.

I suspect you may put more on your cheek than you think you do.

Also while its really dry, hold back on the differin on those patches.

Share this post


Link to post
Share on other sites
Guest ihatespots

should the differin be making you peel? i aint peeling and my skin isnt overly dry,bits on my forehead are dry here and there but nothing too bad.if it isnt making your skin all dry is it not working properly? :confused: im worried now

Share this post


Link to post
Share on other sites

Yes peeling is the point of the exfoliation creams.You will get used to this after 4 weeks and you wont peel very less,but your redness and peeling will be at highest now.Try to use differin like 3 times a week for 2 weeks then go everyday then your skin is a bit more used to but your doc will give you best advice.To get rid of the peeling skin the best time is when you cleanse your face with your cleanser-just slowly massage with your finger tips and it will come out,dont use anything harsh on the skin for it to come off.Moisturisers will help but im totally against it since the point is to to peel the skin off moisturising wont give the effect off exfoliation then.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×